Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had chickungunya attack, on vitamin supplements, feel depressed, pain everywhere. Advice ?

Three year before i had attacked by chickunya , after so many mdeicine i took, but nothing was improved my health. But, At present my, VITAMID D, 25 HYDROXY LEVEL IS 12.0 pg/ml & VITAMIN B12 LEVEL IS 191 ng/ml. I feel so dipressed, total blood circulation is having some type of feeling , body is totaly tried, heavy pain every where. i dont know what do, i think , i shall die. kindly, advice me.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. Joint pain after chikun gunia has troubled so many people even in the past. Present is unquestionable. That is so common and you should stop worrying because the joint pain in itself is not dangerous at all.

Sitting idle and lamenting about the pain and helplessness stimulates the pain and the pain seems increased. You should be able to keep working ignoring the pain, as so many other victims of chikun gunia are doing. Idle mind is devils workshop. Thoughts of death comes out of idle mind because he is doing nothing.

There are so many home remedies which works!!. 1. Boil fried cummin seed and make decoction. Filter the decoction and drink 20 ml twice daily.
2. Wild gooseberry juice also should help you.
Worrying incrreases the intensity of pain.

Hope this answers your question. Available for further clarifications.
Good luck.
Answered: Mon, 23 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor